# SDR VJ9800663

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, THE I BEAM ANGLE WAS FOUND CORRODED IN THE MAIN CABIN AT BS 986-1006 LBL 12.  REMOVED CORROSION.  FABRICATED AND INSTALLED 2EA.  REPAIRS AND FILLERS IAW B737 SRM 51-30-2, 51-10-2, AND 51-40-4.
